Medical Questions > Womens Health > Birth Control Forum

White Vaginal Discharge on Nuvaring - normal or bad sign? (Page 1)

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I started using Nuvaring 3 days ago and it slipped out today and there was some whiteish colored discharge on it...is this normal or a bad sign?
Did you find this post helpful?
|

replied October 16th, 2007
Especially eHealthy
normal
all women have discharge
|
Did you find this post helpful?

replied October 16th, 2007
Especially eHealthy
Yeah, that's normal. Just make sure to put it back inside! (obviously)

Have I seen other women saying their Nuvaring increased discharge?
|
Did you find this post helpful?

replied October 18th, 2007
Experienced User
Yeppers! It does. I had increased discharge with the patch to. But that is just me Smile Just make sure you put it back in ASAP!
|
Did you find this post helpful?

replied October 19th, 2007
Thanx
Thanx...it was just the color of the discharge that had me a bit worried. Cool
|
Did you find this post helpful?

replied October 19th, 2007
Especially eHealthy
Your discharge is supposed to be white... If it's yellow, there's a problem! it can also be clear and that's normal too.
|
Did you find this post helpful?

User Profile
replied October 19th, 2007
Especially eHealthy
If it was laying around though, you might want to rinse it off Wink

But that's normal like everyone said. Your discharge will change in color throughout your cycle, sometimes clear, sometimes a little cloudy (whiteish) sometimes a tinge of yellow (but if it's really yellow that's a sign of infection)
|
Did you find this post helpful?

replied October 20th, 2007
oh ok thanx you guys
|
Did you find this post helpful?

replied January 26th, 2008
help
i just started to use the nuvaring and today i noticed a discharge and it was whitish and a lil thick... not really an odor tho should i be worried..oh and i have had bv before soo please help.
|
Did you find this post helpful?

replied October 14th, 2011
have the same thing, my gyno said it was a normal side effect. so we are safe!
|
Did you find this post helpful?

replied January 26th, 2008
Especially eHealthy
You would not really have increased discharge in just one day. That was probably your normal discharge that you've simply never noticed.
|
Did you find this post helpful?

replied January 26th, 2008
no i started using it a week ago.... and im jus wondering ...
|
Did you find this post helpful?

replied January 26th, 2008
Especially eHealthy
It's still normal because nuvaring can increase your discharge.
|
Did you find this post helpful?

replied January 27th, 2008
help quick
ooo ok well i woke up this morning and went and check for any changes in discharge it was alot more then usual... then i took my nuva ring out and it had sort of a whitish brown ish almost like discharge and blood mixed on it i threw it away im not planing on using it anymore
|
Did you find this post helpful?

replied January 27th, 2008
Especially eHealthy
Why on earth not? Are you having bad side effects such as being super emotional, pain, weeks of spotting, migraines, nausea, etc? If not, it's a rather dumb waste to throw $20+ dollars into the trash just because you have some silly white discharge. I always have discharge. I can't throw my vagina away just because I don't like it.
|
Did you find this post helpful?

replied January 28th, 2008
please tell me asap
lol thanks but i already threw it away but i had sex that same night and noticed a little bleeding should i be concerd once again no oder just brownish light brownish discharge is that a bad sigh?
|
Did you find this post helpful?

replied January 28th, 2008
Especially eHealthy
No, discharge and spotting is 100% NORMAL on all forms of hormonal birth control.

YOU ARE NOT PROTECTED ANYMORE!! Absolutely do NOT have unprotected sex!!

You should be okay from the same night you threw away the ring. It's not a great circumstance, but you *should* be okay. Personally, I'd go buy Plan-B just in case, to keep your body from ovulating.

I'd go buy another ring while you're at it, too. You just wasted a lot of money.
|
Did you find this post helpful?

replied June 8th, 2011
This is neither the time nor place to be blunt with people. If you cannot give advice in a pleasant, calm, and without accusation, then please do not post at all.

I've studied Feminist Bioethics for years now and this is not the sort of response women need when dealing with things that matter a great deal to them.

If we don't feel comfortable talking about Women's Health to other women without fear of blame etc., then who are we to talk to?
|
Did you find this post helpful?

replied April 9th, 2009
discharge
is having a discharge throughout the day normal
|
Did you find this post helpful?

replied April 22nd, 2009
NUVARING
I have started forming little white dots on my "V" since using the Nuvaring... they are not painful or very big but im just wondering if anyone else has had the same, im thinking it could be some sort of allergic reaction. I know it's not an STD because i got them tested.
|
Did you find this post helpful?

replied October 16th, 2009
hi i just got off the Novaring back in May and i still have a thick like discharge from the vagina. There is no odor, the doctor says its not any form of STD yet,it will not go away. i have tried cranberry juice and it stops for a few days but comes right back. what do you think?
|
Did you find this post helpful?

replied October 23rd, 2009
OMG I have the same problem. I just put the ring in yesterday and I'm discharging like crazy. It doesnt have an oder but it's really nasty feeling and my underwear is jacked up!!! It did this last month also and when I tok it out (on time) it was thick and creamy! When me and my boyfriend make luv he thinks I'm extremely horny! If he only knew Wink
|
Did you find this post helpful?
12 >>